MathSciNet Relay Station
MathSciNet bibliographic data
MR2131057 (2006a:35242) 35Q30 (35B35 76D05 76D55 93D20)
Zhou, Yong Asymptotic stability for the 3D Navier-Stokes equations. Comm. Partial Differential Equations 30 (2005), no. 1-3, 323–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement